# SDR 2002FA0001394

- Difficulty date: October 23, 2002
- Submitted: December 18, 2002
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc O360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 554545
- Condition: Broken
- Location: Alt Air Door
- Part time: 2,874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND THAT THE FOLLOWING CONTROL CABLES WERE BROKEN ON THE ENGINE SIDE WHERE TWO PIECES OF SHROUD OF SWAGED TOGETHER.
